Use este identificador para citar ou linkar para este item: http://repositorio.bc.ufg.br/handle/ri/15149
Tipo do documento: Artigo
Título: A characterisation of cubic parity graphs
Autor: Barbosa, Rommel Melgaço
Ellingham, Mark Norman
Abstract: A graph is Zm-well-covered if all maximal independent sets have the same cardinality modulo m. Zm-well-covered graphs generalise well-covered graphs, those in which all independent sets have the same cardinality. Z2- well-covered graphs are also called parity graphs. A characterisation of cubic well-covered graphs was given by Campbell, Ellingham and Royle. Here we extend this to a characterisation of cubic Zm-well-covered graphs for all integers m ≥ 2; the most interesting case is m = 2, cubic parity graphs. Our main technique involves minimal non-well-covered graphs, and allows us to build our characterisation as an extension of the existing characterisation of cubic well-covered graphs.
País: Austrália
Unidade acadêmica: Instituto de Informática - INF (RG)
Citação: BARBOSA, Rommel; ELLINGHAM, M. N. A characterisation of cubic parity graphs. Australasian Journal of Combinatorics, Queensland, v. 28, p. 273-293, 2003.
Tipo de acesso: Acesso Aberto
URI: http://repositorio.bc.ufg.br/handle/ri/15149
Data de publicação: 2003
Aparece nas coleções:INF - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
Artigo - Rommel Barbosa Melgaço - 2003.pdf412,37 kBAdobe PDFThumbnail
Baixar/Abrir


Este item está licenciada sob uma Licença Creative Commons Creative Commons